# SDR UPS204350

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217506A
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 5 K-FLAP BULLNOSE CRACKED AT OUTBOARD LUG ATTACH POINT, INBOARD FASTENERS HOLES.  REMOVED CRACKED BULLNOSE AND INSTALLED NEW BULLNOSE PER SRM 51-30-2, 51-30-8, M.M. 27-81-00.
